Search the Community
Showing results for tags 'treatment'.
Found 2 results
I'm a 28 year old man from Greece. I am suffering from ssri side effects 8 years now. I think that Imight suffering from withdrawal symptom (or Pssd). I don't know also if there is a difference. I was diagnosed with OCD in 2009 and I was on Prozac from 2009 to 2014 daily on 60mg. On this time interval I have noticed that I had weak erections without paying real attention. But when I I had awful experiences with women where I didn't have enough erections then I realized that the prozac may be the cause. I haven't taken it since 2014. Occassionally I was on zoloft to 20mg (the indicated dose for ocd) but I stopped them gradually. Since April 2017 I am not taking any medication but I have to confess that I have to tackle severe side effects such as erectile dysfunction, muted or inability to orgasm I noticed also impaired seven quality and sometimes the quantity was insufficient (almost zero). I am in a bad situation and I feel regretful for taking these drugs. I preferred to have OCD (or whatever mental illness is this) rather than facing impotence and inability to have children. Has anyone an idea about what am I supposed to do?
See journal articles about PSSD in Papers about Post-SSRI Sexual Disorder (PSSD) Please note that SurvivingAntidepressants is a site for tapering and recovery from withdrawal syndrome. While we see PSSD sometimes as an aspect of withdrawal syndrome (and we see gradual recovery from it as well as withdrawal syndrome), this site is not specifically for discussion of treatment of PSSD or its neurological origins (which at this time are highly speculative). If you wish to discuss symptoms, theories, and treatment of PSSD, please go to these sites: PSSDforum http://www.pssdforum.com/ Yahoo group SSRIsex (log in to http://Yahoo.com to join) Various pages on Rxisk.org